ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A fourier-integral solution for the elastic quarter-plane

Sundara Raja Yengar, KT (1962) A fourier-integral solution for the elastic quarter-plane. In: Journal of the Franklin Institute, 273 (1). pp. 25-30.

[img] PDF
Plane.pdf - Published Version
Restricted to Registered users only

Download (191Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/0016-0032(62)90678-6

Abstract

The problem of an elastic quarter-plane with arbitrary loadings on the boundaries has been solved using a Fourier-integral approach.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Mechanical Sciences > Civil Engineering
Date Deposited: 15 Jun 2010 07:32
Last Modified: 02 Nov 2011 08:00
URI: http://eprints.iisc.ernet.in/id/eprint/28415

Actions (login required)

View Item View Item